# SDR MWEA070035

- Difficulty date: February 16, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 54,540 hours, 46,506 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 142830001
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ATTITUDE INDICATOR FAILED.  REMOVED AND REPLACED CAPTAINS FOG GYRO.
